# SDR SWAA2024030457950

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 65,680 hours, 39,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LOOSE.<[01] REPOSITIONED GIRT BAR Z-FOLD IAW MT 725-61-06-AE. 01 - REMOVED AND REPLACED PER [AMM 25-66-01(DOOR-MOUNTED ESCAPE SYSTEM - REMOVAL/INSTALLATION - PERMANENT)]
